# SDR 98UAL900390

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PAI280001
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FORWARD CARGO SMOKE INDICATION ON UPPER ECAM FLASHED INTERMITTENTL, THEN CAME ON CONTINUOUSLY.  DISCHARGED AGENT.  RETURNED TO FIELD.  *S/D*  DEFECTIVE SMOKE DETECTOR COUPLED WITH OPEN GROUND 1999UT TERMINAL BLOCK.  REPLACED SMOKE DETECTOR CONTROL UNIT AND SMOKE DETECTORS.  CHECKED WIRING AND TEST FLEW A/C.
